# SDR REXA2019041730463

- Difficulty date: April 13, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 23,317 hours, 23,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH FWD EXT EMERG LIGHT INOP
RE-LAMPEDRH FWD EXT EMERG LIGHT PER AMM 33-51-21 OPS CHECK GOOD PER AMM 33-51-00
